# SDR 2024FA0000954

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 14,111 hours, 9,566 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SEVERAL CORRODED AREAS OF THE UPPER AND LOWER TRAILING EDGE SKINS OF THE RH HORIZONTAL STABILIZER BY BLENDING, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS IAW REQUEST FOR TECHNICAL SERVICES
